# SDR CHQA201000149

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 14,866 hours, 12,710 cycles
- Engine: Allsn AE3007A
- Engine time: 19,556 hours, 17,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WERE INOP WHEN TESTED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BULBS IN THE OVERWING FAIRING.
